# SDR DALA2014092805322

- Difficulty date: September 21, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 62,222 hours, 46,077 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT AREA AT FUEL TANK ACCESS PANEL.   ACCESS PANEL REPLACED IAW SRM 51-22-2A, CONDITION III
